MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION; HIP STEM

ORTHO DEVELOPMENT OVATION; HIP STEM
Model Number 101-1008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient received total hip arthroplasty.During postoperative rehabilitation, a fracture occurred from the greater trochanter to the shaft of the femur.On (b)(6) 2026, the implant was removed and replaced with an implant from another company.

Brand Name
OVATION
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key25681675
Report Number1722511-2026-00017
Device Sequence Number15867021
Product Code LPH
UDI-Device Identifier00822409011155
UDI-Public(01)00822409011155(17)300430(10)A412116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101-1008
Device Lot NumberA412116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale